MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133PLUS MV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133PLUS MV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 133P-MV-15
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reports deflation of a tissue expander.The device remains implanted.The tissue expander has been implanted longer than six months, against the directions for use.
 
Event or Problem Description
The device has been explanted.

Brand Name
STYLE 133PLUS MV TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8200138
Report Number9617229-2018-09970
Device Sequence Number11282913
Product Code LCJ
UDI-Device Identifier10888628010086
UDI-Public10888628010086
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2022
Device Catalogue Number133P-MV-15
Device Lot Number3113368
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;